U.S. flag   An official website of the United States government

Journal Article

On the Family of Elliptic Curves X + 1/X + Y + 1/Y + t = 0

Published: February 23, 2021
Citation: INTEGERS, The electronic journal of combinatorial number theory vol. 21, article no. 18 (February 2021) pp. 13

Author(s)

Abhishek Juyal (The Institute of Mathematical Sciences), Dustin Moody (NIST)

Announcement

Abstract

Keywords

Elliptic Curves; Mahler measure; Rank
Control Families

None selected

Documentation

Publication:
Article

Supplemental Material:
Preprint (pdf)

Document History:
02/23/21: Journal Article (Final)

Topics

Security and Privacy
cryptography